# SDR 06FDEA0219

- Difficulty date: January 16, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Corroded
- Location: Bs 784
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT BS 784 BETWEEN STRINGERS 7 & 8 FASTENERS ARE CORRODED.  REMOVED AND REPLACED FASTENERS PER SRM 51-30-2.
